Proceedings of the Japan Academy

On the inductive dimension of product spaces

Nobuo Kimura

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 9 (1963), 641-646.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522926

Digital Object Identifier
doi:10.3792/pja/1195522926

Mathematical Reviews number (MathSciNet)
MR0161311

Zentralblatt MATH identifier
0126.18502

Citation

Kimura, Nobuo. On the inductive dimension of product spaces. Proc. Japan Acad. 39 (1963), no. 9, 641--646. doi:10.3792/pja/1195522926. https://projecteuclid.org/euclid.pja/1195522926


Export citation

References

  • [1] E. Cech: Sur la dimension des espaces parfaitement normaux, Bull. int. Acad. Praque, 33, 38-55 (1932).
  • [2] C. H. Dowker: Inductive dimension of completely normal spaces, Quart. Jour. Math., 4, 267-281 (1953).
  • [3] K. Morita: Normal families and dimension theory for metric spaces, Math. Ann., 128, 350-362 (1954).
  • [4] K. Morita: On the product of a normal space with a metric space, Proc. Japan Acad., 39, 148-150 (1963).
  • [5] K. Morita: Products of normal spaces with metric spaces II, to appear.
  • [6] K. Nagami: On the dimension of product spaces, Proc. Japan Acad., 36, 560-563 (1960).